Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 45, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 3, 2007, 7:16 PM CDT for Adair County, Metcalfe County, Kentucky. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 7:16 PM CDT (00:16 UTC)
- Expired
- Apr 3, 2007, 8:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Adair County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:35 PM CDT | TSTM WND DMG | Columbia, KY | TREES AND POWERLINES DOWN COUNTYWIDE. 1 BARN DAMAGED OR DESTROYED. |
| Apr 3, 7:55 PM CDT | TSTM WND DMG | Edmonton, KY | NUMEROUS TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 3, 5:05 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 040016
SVRLMK
KYC001-169-040100-
/O.NEW.KLMK.SV.W.0045.070404T0016Z-070404T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
716 PM CDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 800 PM CDT...
* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES NORTHEAST OF COLUMBIA TO 9 MILES WEST OF COLUMBIA TO
7 MILES NORTHWEST OF EDMONTON..AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EDMONTON AND COLUMBIA BY 725 PM CDT...
BREEDING BY 735 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR NORTHWESTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR
WESTERN KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3730 8517 3712 8544 3710 8560 3713 8576
3687 8570 3695 8547 3695 8527 3718 8506
$$
JARVIS2 follow-up statements
000
WWUS53 KLMK 040050
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
849 PM EDT TUE APR 3 2007
KYC001-169-040100-
/O.CON.KLMK.SV.W.0045.000000T0000Z-070404T0100Z/
ADAIR KY-METCALFE KY-
749 PM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR METCALFE AND ADAIR COUNTIES...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELLA TO 8 MILES SOUTH OF GRADYVILLE TO 8 MILES
SOUTHWEST OF EDMONTON...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHERN ADAIR COUNTY AT 800 PM CDT
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT
CDT WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3730 8517 3712 8544 3710 8560 3713 8576
3687 8570 3695 8547 3695 8527 3718 8506
$$
SCHOTT000
WWUS53 KLMK 040056
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 PM EDT TUE APR 3 2007
KYC001-169-040107-
/O.EXP.KLMK.SV.W.0045.000000T0000Z-070404T0100Z/
ADAIR KY-METCALFE KY-
757 PM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR METCALFE AND ADAIR COUNTIES
EXPIRES AT 800 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3730 8517 3712 8544 3710 8560 3713 8576
3687 8570 3695 8547 3695 8527 3718 8506
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:20 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 3, 6:20 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 720 PM EDT TUE APR 3 2007 ...SEVERE STORMS THEN TURNING MUCH COLDER... .MESO UPDATE... WE WILL BE UPDATING TO DROP SVR WATCH #112 FOR ALL OF SRN INDIANA WITHIN THE NEXT 20 MINUTES...HOWEVER THREAT FOR HVY RAINFALL/ FLOODING AND DANGEROUS CG STRIKES PERSISTS. SVR THREAT CONTINUES TO PROGRESS SOUTHWARD OVER CNTRL/SRN KY WITH INTENSE SUPERCELL NOW OVER NE HART COUNTY SHOWING SIGNS OF INCREASING ROTATION...THIS STORM HAD ALSO PRODUCED EXTREME HAIL OVER HART AND FAR SRN LARUE COUNTY WITHIN PAST HALF-HOUR. CS && .AVIATION (00Z TAFS)... PRIMARY CONCERN IS ONGOING CONVECTION...WITH LEX TAF SITE UNDER THE GUN WITH SQ FAST APPROACHING. WIND GUSTS TO NEAR 40-50KTS ARE POSSIBLE IN THE MOST INTENSE CELLS. TSRA/SQ OVER WRN KY FCST TO AFFECT BWG WITHIN THE NEXT COUPLE HOURS BASED ON RECENT RADAR TRENDS. SIMILAR TO WHAT IS OCCURRING AT SDF...A PERIOD OF MDT-HVY RAINS WILL FOLLOW FOR AN HOUR OR SO AFTER SQ PASSAGE...ALONG WITH A TEMPORARY SHIFT IN THE WINDS TO THE NLY DIRECTION. PER LATEST NAM...LOWER LEVEL CLOUDS WILL AT LEAST PARTIALLY CLR OVERNIGHT WITH STRONG/GUSTY NW WINDS CONTINUING. SOME SCT-BKN STRATOCU POSSIBLE AGAIN WED AFTN AS LOW LEVELS DESTABILIZE...HIGHEST COVERAGE WOULD BE AT SDF/LEX SITES. CS && SHORT TERM (REST OF TODAY-TONIGHT-WEDNESDAY)... CLEARLY THE FOCUS OF THE SHORT TERM IS SVR WX THREAT THROUGH THIS EVENING. BKN LINE OF CONVECTION CURRENTLY STRETCHES FROM NEAR IND TO STL TO SGF...WHILE AHEAD OF THIS PCPN HAS BEEN HARD TO COME BY WITH LIMITED BL MOISTURE E OF I-65 AND SOME MODEST CAPPING INDICATED EARLIER IN ACARS DATA. ORGANIZED CONVECTIVE LINE...WHICH IS WELL AHEAD OF SFC COLD FRONT...HAS BEEN SLOWER THAN WE EARLIER ANTICIPATED...HEADING MORE IN A NE DIRECTION ALONG THE 0-6KM MEAN WIND. PER LATEST RUC...STEERING FLOW TURNS MORE EASTERLY BY AROUND 21Z...SO EXPECTING MORE OF A MOTION TOWARD THE LMK CWA BY THAT TIME. CURRENT MOTIONS WOULD PLACE SQ LINE INTO WRN COUNTIES (DUBOIS) AROUND 21Z...HEADING INTO SDF/BWG AREAS AROUND 23Z...AND INTO THE ERN COUNTIES AROUND 0-1Z THIS EVE. OF COURSE THESE PROJECTIONS ARE SOMEWHAT FLUID...AND DO NOT ACCOUNT FOR ANY SCT CELLS THAT MAY POP UP AHEAD OF THE LINE...WHICH IS POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT FROM OWB-HOP. ANOTHER ITEM TO CONSIDER IS POTENTIAL FOR CONVECTIVE REDEVELOPMENT BEHIND MAIN SQ LINE...AS FCST SOUNDINGS SHOW SOME RESIDUAL INSTABILITY ABOVE BOUNDARY LAYER INTO THE MID/LATE EVENING HOURS. THERE ARE SOME TSRA DEVELOPING OVER NRN MO CLOSER TO THE SFC FRONT...WHICH GIVES SOME CREDIBILITY TO THIS IDEA. PLENTY OF DRY AIR ALOFT SHOULD HELP PROMOTE COLD POOL GENERATION/ BOWING SEGMENTS/HIGH WIND THREAT. FREEZING LEVELS ARE NOT OVERLY HIGH (11.5KFT) SO HAIL THREAT IS THERE WITH SUFFICIENT INSTABILITY. TORNADO THREAT IS UNCERTAIN AT THIS TIME. SHOULD WINDS BACK AHEAD OF CONVECTION THAT WOULD ENHANCE LOW LEVEL HELICITY/TORNADO POTENTIAL...AND OF COURSE WITHIN ANY BOWING SEGMENTS SPIN-UPS ARE POSSIBLE. IN ADDITION...ESPECIALLY OVER SRN KY WE COULD SEE SOME TRAINING/BACKBUILDING CELLS FOR A PERIOD OF TIME LATE THIS AFTN-EARLY EVE...RESULTING IN A THREAT FOR LOCALLY HVY RAINFALL. LATEST RUC INDICATES THAT SFC COLD FRONT WILL PLOW THROUGH THE CWA BY 6Z OR SO...ENDING THREAT FOR ADDITIONAL STORMS. LOW LEVEL RH CLEARS OUT QUITE RAPIDLY POST-FROPA...LEADING TO AT LEAST PARTIALLY CLEARING SKIES. POST-FRONTAL MIXED LAYER WILL PROMOTE GUSTY W/NW WINDS TO 20-25KTS THROUGH THE OVERNIGHT HOURS. WEDNESDAY WILL BE QUITE COOL AND SOMEWHAT BREEZY. FOLLOWED LATEST RUC FOR TEMPS TONIGHT AND WEDNESDAY...WHICH YIELDS HIGHS WED ONLY IN THE UPPER 40S SRN IND TO THE LOWER 40S IN SRN KY. ALMOST A 30-35 DEGREE CHANGE FROM THIS AFTN TO WEDNESDAY AFTN. IMPRESSIVE CS LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... ..MUCH COLDER TEMPERATURES EXPECTED THROUGH THE EXTENDED... THURSDAY-SATURDAY... THIS PERIOD WILL MARK AN ABRUPT END TO THE WELL-ABOVE AVERAGE TEMPERATURES WE HAVE EXPERIENCED OVER THE PAST WEEK OR TWO. UPPER LOW ASSOCIATED WITH TONIGHTS FROPA WILL BE NEARLY STATIONARY AND ELONGATED OVER THE NERN CONUS/ERN GREAT LAKES REGION. AS IT SPINS...NW FLOW ON THE BACK SIDE WILL HELP PUMP BELOW NORMAL TEMPS FROM CANADA INTO THE REGION DURING THIS WHOLE TIME PERIOD. LOOK FOR AVERAGE HIGHS IN THE 40S AND 50S...WITH AVERAGE LOWS IN THE 20S AND 30S THROUGH SATURDAY. THESE VALUES ARE SOME 15 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. SINCE THE GROWING SEASON HAS ALREADY BEGUN AROUND THE REGION...THE SUB-FREEZING TEMPERATURES COULD AFFECT VEGETATION. MORNING LOWS EXPECTED FROM THURS-FRI COULD YIELD TEMPS AROUND 30 DEGREES...THUS SUPPORTING FROST ADVISORY CRITERIA. SAT-SUN MORNING LOWS LOOK A TAD COOLER WITH A REINFORCING SHOT OF COLD AIR...WHICH WOULD PERHAPS SUPPORT FREEZE WARNING CRITERIA. THESE PRODUCTS WOULD NOT BE ISSUED UNTIL AT LEAST WEDNESDAY SO STAY TUNED... OVERALL OUR AREA WILL BE UNDER A DRY NW FLOW...SO NO PRECIP IN THE FORECAST AT THIS TIME. GFS CONTINUES TO SHOW A FEW DROPS OF QPF MAINLY NE OF OUR AREA UNDER THE UPPER LOW...BUT WILL CONTINUE TO KEEP THAT OUT OF OUR CWA ATTM. SUNDAY-TUESDAY... NOT MUCH HAS CHANGED IN THE OVERALL PATTERN FOR EASTER SUNDAY AND INTO EARLY NEXT WEEK. UPPER LOW WILL STILL BE SPINNING OVER QUEBEC...AND WILL CONTINUE ITS MORE ELONGATED LOOK. THE ELONGATION IS WORTH MENTIONING AS ITS WESTWARD EXTENT BECOMES A SHORT WAVE OF ENERGY ROTATING DOWN FROM MANITOBA ON SUNDAY...MUCH LIKE A CLIPPER-TYPE SYSTEM. GFS ENSEMBLES ARE NOW COMPLETELY DRY WITH THIS FEATURE...WHICH MAKES SENSE GIVEN OUR VERY DRY DEWPOINTS IN THE SINGLE DIGITS-MIDDLE TEENS. HOWEVER HPC STILL SHOWS SLT CHC POPS ACROSS OUR CWA SUNDAY AND MONDAY. THIS FAR OUT...IT LOOKS LIKE WE WILL BE TOO DRY FOR ANYTHING TO OCCUR. WOULD LIKE TO WAIT FOR MORE MODEL CONSISTENCY BEFORE TRYING TO PINPOINT ANY SHOWER CHC IF AT ALL POSSIBLE. WILL LEAVE THIS PORTION OF THE FORECAST DRY FOR NOW...WHICH IS IN LINE WITH THE GFS ENSEMBLES AS THEY DO NOT SHOW ANY PRECIP ACROSS OUR AREA UNTIL AFTER TUESDAY. ALSO BY THIS TIME...TEMPS SHOULD REBOUND BACK TO WITHIN 5 DEGREES OF NORMAL. AL && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 3, 2:42 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT TUE APR 3 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 342 PM EDT (242 PM CDT) TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...SEVERE STORMS THEN TURNING COLDER... .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. AHEAD OF A STRONG COLD FRONT...A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THIS AFTERNOON AND EVENING. BASED ON CURRENT STORM TRENDS...THIS THUNDERSTORM ACTIVITY IS FORECAST TO DEVELOP EAST-SOUTHEASTWARD INTO THE OUTLOOK AREA OVER SOUTH CENTRAL INDIANA AFTER ROUGHLY 4 PM EDT. LOCATIONS IN AND AROUND LOUISVILLE HAVE THE HIGHEST THREATS FOR SEVERE STORMS AROUND OR AFTER 5 PM EDT...NEAR BOWLING GREEN AROUND OR AFTER 5 PM CDT...AND THE LEXINGTON AND COLUMBIA AREAS AROUND OR AFTER 7 PM EDT. NOTE THAT ISOLATED STORMS MAY ALSO DEVELOP OUT AHEAD OF THE MAIN LINE. STORMS ASSOCIATED WITH THE SQUALL LINE WILL LIKELY BE SEVERE WITH DAMAGING WINDS AROUND 60 TO 70 MPH...LARGE HAIL UP TO ONE INCH IN DIAMETER AND HIGHER...ALONG WITH A PERIOD OF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH RAINFALL RATES EXCEEDING ONE INCH PER HOUR. THERE IS A SLIGHT POSSIBILITY OF A TORNADO OR TWO WITHIN THESE LINES OF STORMS. THE THREAT FOR STORMS WILL DIMINISH QUICKLY AFTER MIDNIGHT TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. A MUCH COLDER AIRMASS WILL AFFECT THE REGION FROM WEDNESDAY THROUGH MONDAY. MORNING LOW TEMPERATURES WILL LIKELY BE NEAR OR BELOW FREEZING THURSDAY THROUGH THE UPCOMING WEEKEND...ESPECIALLY ON SATURDAY AND SUNDAY MORNINGS. ANY SENSITIVE PLANTS THAT ARE ALREADY GROWING WILL LIKELY NEED TO BE PROTECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. SPOTTERS...AMATEUR RADIO OPERATORS...AND LAW ENFORCEMENT SHOULD MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR UPDATES. SUBMIT REPORTS OF SEVERE WEATHER BY CALLING OUR SPOTTER PHONE LINE...OR VIA OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. CS/AL
In the hours before
Local storm report, Apr 3, 6:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG HAMMONVILLE 37.42N 85.80W
04/03/2007 HART KY AMATEUR RADIO
WINDOWS BLOWN OUT
&&
RLLocal storm report, Apr 3, 6:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL SALOMA 37.42N 85.40W
04/03/2007 E1.75 INCH TAYLOR KY EMERGENCY MNGR
&&
MRCLocal storm report, Apr 3, 6:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
759 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG ALLENDALE 37.37N 85.58W
04/03/2007 GREEN KY PUBLIC
SEVERAL TREES DOWN
&&
RLLocal storm report, Apr 3, 7:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
803 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL PORTERSVILLE 38.50N 86.98W
04/03/2007 E0.50 INCH DUBOIS IN AMATEUR RADIO
0440 PM HAIL BIRDSEYE 38.31N 86.70W
04/03/2007 E0.88 INCH DUBOIS IN TRAINED SPOTTER
NICKEL SIZE HAIL FELL FOR 5 MINUTES.
0450 PM HAIL TASWELL 38.33N 86.57W
04/03/2007 E1.00 INCH CRAWFORD IN AMATEUR RADIO
0503 PM HAIL FRENCH LICK 38.55N 86.62W
04/03/2007 E0.75 INCH ORANGE IN TRAINED SPOTTER
0505 PM HAIL 6 W SCOTTSBURG 38.69N 85.89W
04/03/2007 E1.00 INCH SCOTT IN CO-OP OBSERVER
0505 PM HAIL HOLLAND 38.25N 87.04W
04/03/2007 E1.00 INCH DUBOIS IN AMATEUR RADIO
0510 PM TSTM WND DMG CORYDON 38.21N 86.13W
04/03/2007 HARRISON IN PUBLIC
TREES DOWN
0510 PM HAIL LITTLE YORK 38.70N 85.90W
04/03/2007 E1.00 INCH WASHINGTON IN PUBLIC
0515 PM HAIL 4 N ST. CROIX 38.29N 86.58W
04/03/2007 E1.25 INCH CRAWFORD IN PUBLIC
0516 PM HAIL 1 W BLOCHER 38.72N 85.67W
04/03/2007 E2.75 INCH SCOTT IN TRAINED SPOTTER
0518 PM TORNADO 2 N AUSTIN 38.77N 85.81W
04/03/2007 SCOTT IN PUBLIC
TORNADO ON THE GROUND
0520 PM HAIL 1 W CURBY 38.24N 86.40W
04/03/2007 E1.00 INCH CRAWFORD IN AMATEUR RADIO
0521 PM HAIL 1 E CURBY 38.24N 86.36W
04/03/2007 E1.75 INCH CRAWFORD IN AMATEUR RADIO
0525 PM TSTM WND DMG DEPUTY 38.80N 85.65W
04/03/2007 JEFFERSON IN BROADCAST MEDIA
TREES AND POWER LINES WERE DOWNED. SOME ROADS WERE
BLOCKED BY DEBRIS AND CLOSED.
0530 PM HAIL ENGLISH 38.33N 86.46W
04/03/2007 E1.75 INCH CRAWFORD IN LAW ENFORCEMENT
0530 PM HAIL HENRYVILLE 38.53N 85.77W
04/03/2007 E0.75 INCH CLARK IN TRAINED SPOTTER
0539 PM TSTM WND DMG ORIOLE 38.17N 86.50W
04/03/2007 PERRY IN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED.
0543 PM HAIL BATTLETOWN 38.07N 86.30W
04/03/2007 E1.00 INCH MEADE KY TRAINED SPOTTER
0545 PM HAIL NEW ALBANY 38.30N 85.83W
04/03/2007 E1.00 INCH FLOYD IN FIRE DEPT/RESCUE
ALSO REPORTED A 60 MPH THUNDERSTORM WIND GUST.
0555 PM HAIL 1 E CORYDON 38.21N 86.11W
04/03/2007 E0.88 INCH HARRISON IN TRAINED SPOTTER
0556 PM HAIL FLOYDS KNOBS 38.32N 85.87W
04/03/2007 E0.75 INCH FLOYD IN TRAINED SPOTTER
0600 PM HAIL BRANDENBURG 38.00N 86.18W
04/03/2007 E1.00 INCH MEADE KY LAW ENFORCEMENT
0603 PM HAIL BRANDENBURG 38.00N 86.18W
04/03/2007 E1.75 INCH MEADE KY PUBLIC
0604 PM HAIL BRANDENBURG 38.00N 86.18W
04/03/2007 E0.75 INCH MEADE KY NWS EMPLOYEE
0605 PM TSTM WND DMG LA GRANGE 38.40N 85.38W
04/03/2007 OLDHAM KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED SOUTH OF HIGHWAY 42.
0612 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
04/03/2007 JEFFERSON KY BROADCAST MEDIA
A TREE WAS BLOWN ON TO A HOUSE ON ALGONQUIN PARKWAY.
0612 PM TSTM WND DMG CORYDON 38.21N 86.13W
04/03/2007 HARRISON IN AMATEUR RADIO
THREE INCH DIAMETER LIMBS BROKEN OFF OF TREES
0615 PM HAIL LA GRANGE 38.40N 85.38W
04/03/2007 E0.88 INCH OLDHAM KY PUBLIC
0615 PM TSTM WND DMG BEDFORD 38.59N 85.32W
04/03/2007 TRIMBLE KY FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN.
0615 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
04/03/2007 JEFFERSON KY BROADCAST MEDIA
POWER LINES DOWN AND ROOF DAMAGE AT 6TH STREET AND ST.
CATHERINE.
0617 PM HAIL 6 N LEITCHFIELD 37.57N 86.29W
04/03/2007 E1.00 INCH GRAYSON KY TRAINED SPOTTER
0622 PM TSTM WND DMG 8 N SHEPHERDSVILLE 38.10N 85.71W
04/03/2007 JEFFERSON KY AMATEUR RADIO
WIND GUST TO 55 MILES AN HOUR
0630 PM HAIL WEST POINT 37.99N 85.95W
04/03/2007 E1.75 INCH HARDIN KY LAW ENFORCEMENT
0630 PM TSTM WND DMG SHEPHERDSVILLE 37.99N 85.71W
04/03/2007 BULLITT KY LAW ENFORCEMENT
TREE ON A HOUSE ON EAST LAUREL RIVER DRIVE. TRESS DOWN ON
BELLS MILL ROAD.
0630 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
04/03/2007 HARDIN KY LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE CITY
0634 PM TSTM WND GST 3 N HIGHGROVE 38.01N 85.48W
04/03/2007 E60.00 MPH SPENCER KY TRAINED SPOTTER
0636 PM TSTM WND DMG MOUNT WASHINGTON 38.05N 85.55W
04/03/2007 BULLITT KY AMATEUR RADIO
DOWNED TREES BLOCKING ROADS JUST WEST OF MOUNT WASHINGTON
WITH 60 MILE AN HOUR WIND GUSTS
0644 PM TSTM WND DMG TAYLORSVILLE 38.03N 85.34W
04/03/2007 SPENCER KY LAW ENFORCEMENT
POWER LINES WERE DOWNED ON HIGHWAY 1633 NEAR HIGHWAY 44.
0645 PM HAIL 2 NW PRICEVILLE 37.39N 86.01W
04/03/2007 E4.25 INCH HART KY LAW ENFORCEMENT
0650 PM TSTM WND GST BARDSTOWN 37.81N 85.46W
04/03/2007 E60.00 MPH NELSON KY AMATEUR RADIO
0650 PM HAIL PRICEVILLE 37.37N 85.98W
04/03/2007 E1.75 INCH HART KY TRAINED SPOTTER
0658 PM TSTM WND GST FRANKFORT 38.19N 84.87W
04/03/2007 M68.00 MPH FRANKLIN KY ASOS
WIND GUSTS TO 68 MILES AN HOUR
0706 PM HAIL MAGNOLIA 37.45N 85.75W
04/03/2007 E0.75 INCH LARUE KY AMATEUR RADIO
0719 PM HAIL MAGNOLIA 37.45N 85.75W
04/03/2007 E2.50 INCH LARUE KY PUBLIC
0725 PM TSTM WND DMG HARRODSBURG 37.77N 84.85W
04/03/2007 MERCER KY EMERGENCY MNGR
TREES WERE DOWNED ALONG BOHON ROAD NORTHWEST OF
HARRODSBURG. EMERGENCY MANAGER ESTIMATED 50 TO 60 MPH
WINDS.
0730 PM TSTM WND DMG ALLENDALE 37.37N 85.58W
04/03/2007 GREEN KY PUBLIC
SEVERAL TREES DOWN
0733 PM TSTM WND DMG LEXINGTON 38.04N 84.46W
04/03/2007 FAYETTE KY BROADCAST MEDIA
A LARGE TREE WAS DOWNED.
0735 PM TSTM WND GST MAGNOLIA 37.45N 85.75W
04/03/2007 M67.00 MPH LARUE KY AMATEUR RADIO
0737 PM TSTM WND GST BUFFALO 37.52N 85.70W
04/03/2007 M60.00 MPH LARUE KY AMATEUR RADIO
0738 PM TSTM WND DMG HAMMONVILLE 37.42N 85.80W
04/03/2007 HART KY AMATEUR RADIO
WINDOWS BLOWN OUT
0743 PM HAIL SALOMA 37.42N 85.40W
04/03/2007 E1.75 INCH TAYLOR KY EMERGENCY MNGR
&&
MRCLocal storm report, Apr 3, 7:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
809 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG SALOMA 37.42N 85.40W
04/03/2007 TAYLOR KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED IN NORTHERN TAYLOR
COUNTY. GOLFBALL SIZE HAIL WAS ALSO REPORTED.
&&
MRCLocal storm report, Apr 3, 7:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
810 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 3 S NEW MARKET 37.46N 85.32W
04/03/2007 E1.75 INCH MARION KY PUBLIC
GOLF BALL SIZE HAIL
&&
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:02 PM CDT | Tornado Warning | LMK | Casey | 43 min |
| Apr 3, 7:05 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 40 min |
| Apr 3, 7:09 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 20 min |
| Apr 3, 7:11 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 34 min |
| Apr 3, 7:33 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 57 min |
| Apr 3, 7:41 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 24 min |
| Apr 4, 3:29 AM CDT | Freeze Warning | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 30 hr |
| Apr 4, 2:40 PM CDT | Freeze Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 4 days |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.